# SDR SJ3R018954

- Difficulty date: January 28, 2006
- Submitted: January 28, 2006
- Operation: General aviation
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: D7745
- Condition: Broken
- Location: Propeller Hub
- Component: Propeller, Hartzl, HCE4A3I
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR FAILED PROPELLER FOR BLADE END PLAY IAW SB HC-SB-61-283 AND SERVICE LETTER HC-SL-61-215.  AFTER DISASSEMBLY, INSPECTION REVEALED ONE BROKEN D-7745 BLADE THRUST BEARING INSTALLED ON BLADE S/N 288MA LOCATED IN HUB SOCKET NR 3.
